# SDR ABXA9701231

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Tab
- Part number: 5910413503
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT ELEVATOR CONTROL TAB UPPER AND LOWER SURFACE CORRODED AT THE L/E SEAM.  *S/D*  REPAIRED UNIT COMPLETE.
